# SDR FDEA201006162031

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 79,700 hours, 30,067 cycles
- Engine: Ge CF66D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: ARG72205505
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, GOT HYD 3 ELEV OFF ALERT WITH  DECREASING HYD 3 QTY. FOLLOW ON ALERTS HYD 3 OFF AND ON FINAL APPROACH BACK TO DEPARTURE GOT HYD 3 FAIL.  LOST ALL HYD 3 QTY.  ALTN GEAR EXTENSION USED.  LDG  WT 343,500LBS.  AIRPORT CRASH FIRE RESCUE REPORTED  SMOKE COMING OFF RT GEAR AND SPRAYED IT.  FOUND SOURCE OF HYD FLUID LOSS TO BE THE RT GEAR TRIM CYL PRESSURE RELIEF VALVE.  REPLACED SAME. SERVICED AND BLED HYD SYS 3.  EXCERCISED ALL FLIGHT CONTROLS AND GEAR. CLEANED RIGHT GEAR WELL. ITEM OK FOR SERVICE.  RESET ALT GEAR EXTENSION REF AMM'S 12-13-02-3, 12-22-02-7 & 32-37-03-2.
